# SDR AALA201610079004

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 50,187 hours, 18,826 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D3247091100600
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DUE TO FUMES IN CABIN, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE. MAINTENANCE FOUND HYDRAULIC FLUID LEAKING DUE TO A CRACKED HYDRAULIC LINE AT CHECK VALVE 2595GM AND REPAIRED IT PER AMM TASK 20-31-11-300-009-A.  AIRCRAFT WAS GROUNDED.
